Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Recommended Isotroin, Ginette for acne, gone now. Can I stop it without side effects ?

Hello. I am AAAA, from India. I m 45kgs and I m 5 2. I just turned 18. I had asthma as a kid. Apart from this, there isn t any medical history as such. I was recommended by a derm to take ISOTROIN 10 along with GINETTE 35 to treat my acne . I had very mild acne, and most of it is gone now. I consumed 38 tablets of isotroin, and 28 tablets of ginette 35. however, i was never told to have a pill free week after my 21 tablets of ginette 35! but as soon as i came to know of this (which was after having 28 tablets of ginette 35), i stopped it. WILL ANYTHING GO WRONG WITH ME? i need an honest answer.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
Ginette 35 is a hormonal pill for treating acne.It should be taken for 21 days and then stopped after which menstruation occurs.As you have taken it for 28 days your periods will be delayed .Also few episodes of irregular bleeding can occur.Apart from this no long term effects are possible.You can take these pills after menstruation is normalized.
Hope this helps.
DR Sudarshan
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor